# SDR COMA20100650007

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 27,390 hours, 24,620 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 10572102848
- Condition: Cracked
- Location: Rt Wing
- Part time: 27,390 hours, 24,620 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK DRAIN VALVE ATTACH HOLE SHOWS DEFECT INDICATION AT WS 65.75, STRINGER 15.  OVERSIZED SCREW HOLE TO REMOVE DEFECTS AND INSTALLED A FREEZE PLUG IAW EA 10-5721-02848.
